# SDR AALA201708079035

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 25,778 hours, 10,098 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WET SOCK ODOR THROUGH OUT THE AIRCRAFT.  HEAVY RAIN ON TAXI OUT FROM DEPARTURE AIRPORT. ODOR STARTED GOING AWAY AT CRUISE. FOUND APU OIL CAP LEAKING, REPLACED OIL CAP IAW CMM 49-27-31.
